# SDR USAA000515

- Difficulty date: April 4, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 2 INCHES, STATION 1215 TO 1217 TOP ANGLE OF SHEAR WEB.  FABRICATED NEW SHEAR WEB ANGLE PER SRM 53-60-51.  (M)
